Advertisement

The Journal of Analysis

, Volume 27, Issue 4, pp 1163–1177 | Cite as

\(L^p\) inequalities for polynomials

  • B. A. ZargarEmail author
  • Shahista Bashir
Original Research Paper
  • 18 Downloads

Abstract

In this paper we establish some \(L^p\) inequalities for polynomials having no zeros in \(|z|<1,\) where \(k\ge 1\) except for t-fold zeros at origin. Our results not only generalize some known polynomial inequalities, but also a variety of interesting results can be deduced from these by a fairly uniform procedure.

Keywords

Polynomials Zeros \(L^p\) inequalities Zygmund inequality 

Mathematics Subject Classification

30A10 30C15 26D05 

Notes

Compliance with ethical standards

Conflicts of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Abdullah Mir, K.K. Dewan, and Naresh Singh. 2010. Some \(L^p\) inequalities for polynomials. Functions and Approximation 42 (2): 131–143.zbMATHGoogle Scholar
  2. 2.
    Arestove, V.V. 1981. On integral inequalities for trigonometric polynomials and their derivatives. Izv Akad Nauk SSSR Ser Mat 45: 3–22.MathSciNetGoogle Scholar
  3. 3.
    Ankeny, N.C., and T.J. Rivilin. 1955. On a Theorem of S. Bernstein. Pacific Journal of Mathematics 5: 849–852.MathSciNetCrossRefGoogle Scholar
  4. 4.
    Aziz, A. 1987. Growth of polynomials whose zeros are within or outside a circle. Bulletin of the Australian Mathematical Society 35: 247–256.MathSciNetCrossRefGoogle Scholar
  5. 5.
    Aziz, A., and N.A. Rather. 1998. New \(L^p\) inequalities for polynomials. Mathematical Inequalities and Applications 1: 177–191.MathSciNetCrossRefGoogle Scholar
  6. 6.
    Aziz, A., and W.M. Shah. 2004. Inequalities for a polynomials and its derivative. Mathematical Inequalities and Applications 7: 379–391.MathSciNetCrossRefGoogle Scholar
  7. 7.
    Chan, T.N., and M.A. Malik. 1983. On Erdös–Lax Theorem. Proceedings of the Indian Academy of Sciences 92: 191–193.CrossRefGoogle Scholar
  8. 8.
    De-Bruijn, N.G. 1947. Inequalities concerning polynomials in the complex domain. Nederl Akad Wetensch Proc 50: 1265–1272.MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gardner, R.B., N.K. Govil, and S.R. Musukula. 2005. Rate of growth of polynomials not vanishing inside a circle. Journal of Inequation in Pure and Applied Mathematics 6 (2): 1–9.MathSciNetzbMATHGoogle Scholar
  10. 10.
    Gardner, R.B., N.K. Govil, and A. Weems. 2004. Some results concerning rate of growth of polynomials. East Journal on Approximations 10: 301–312.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Gardner, R.B., and A. Weems. 1998. A Bernstein type \(L^p\) inequality for a certain class of polynomials. Journal of Mathematical Analysis and Applications 219: 472–478.MathSciNetCrossRefGoogle Scholar
  12. 12.
    Govil, N.K., and Q.I. Rahman. 1969. Functions of exponential type, not vanishing in a half plane and related polynomials. Transactions of the American Mathematical Society 137: 501–517.MathSciNetCrossRefGoogle Scholar
  13. 13.
    Hardy, G.H. 1915. The mean value of the modulus of an analytic function. Proceedings of the London Mathematical Society 14: 269–277.CrossRefGoogle Scholar
  14. 14.
    Milovanovic, G.V., D.S. Mitrinovic, and ThM Rassias. 1994. Topics in polynomials, extremal problems, inequalities and zeros. Singapore: World Scientific.CrossRefGoogle Scholar
  15. 15.
    Qazi, M.A. 1992. On the maximum modulus of polynomials. Proceedings of the American Mathematical Society 115: 337–343.MathSciNetCrossRefGoogle Scholar
  16. 16.
    Rahman, Q.I., and G. Schmeisser. 1988. \(L^p\) inequalities for polynomials. Journal of Approximation Theory 53: 26–32.MathSciNetCrossRefGoogle Scholar
  17. 17.
    Schaeffer, A.C. 1941. Inequalities of A. Markoff and S. Bernstein for polynomials and related functions. Bulletin of the American Mathematical Society 47: 565–579.MathSciNetCrossRefGoogle Scholar
  18. 18.
    Zygmund, A. 1932. A remark on conjugate series. Proceedings of the London Mathematical Society 34: 392–400.MathSciNetCrossRefGoogle Scholar

Copyright information

© Forum D'Analystes, Chennai 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KashmirSrinagarIndia

Personalised recommendations